# SDR 95ZZZX1799

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6902T
- Make and model: Piper PA-60-602P
- Aircraft serial: 608265046
- Engine: Lyc IO540S1A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cylinder
- Condition: Base Nut Failed
- Location: Rt Eng Nr 4
- Part time: 1,893 hours
- Stage of operation: CL
- Nature of condition: J, R
- Precautionary procedure: E, A

## Discrepancy

ON TAKEOFF, RT ENGINE FIRE LIGHT, LOSS OF POWER.  PILOT SHUT DOWN, RETURNED TO AIRPORT.  FOUND NR 4 CYLINDER HELD ON BY ONE BASE NUT.  EXAMINED CYLINDER/PISTON, FOUND NO DISCREPANCIES.  SUSPECT NUTS OVER/UNDERTORQUED.
